# SDR IPXA12576070

- Difficulty date: October 28, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004146
- Part serial: A20157
- Condition: Dented
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR8 SLAT T/E WEDGE UPPER SKIN DENTED.  REPAIRED REF EO B757-5750-47012-B.
